JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NONVANISHING OF A PLURIGENUS OF A THREEFOLD OF GENERAL TYPE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NONVANISHING OF A PLURIGENUS OF A THREEFOLD OF GENERAL TYPE
Shin, Dong-Kwan;
  PDF(new window)
 Abstract
When X is a threefold of general type, it is well known h/sup 0/(X, O/sub X/(nK/sub X/)) ≥ 1 for a sufficiently large n. When X(O/sub X/) 〉 0, it is not easy to obtain such an integer n. A. R. Fletcher showed that h/sup 0/(X, O/sub X/(nK/sub X/)) ≥ 1 for n
 Keywords
threefold of general type;plurigenus;
 Language
English
 Cited by
 References
1.
Proc. Sympos. Pure Math., 1987. vol.46. pp.221-231

2.
Math. Ann., 1986. vol.275. pp.539-546 crossref(new window)

3.
Proc. Sympos. Pure Math., 1987. vol.46. pp.345-414